OAW

Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 24.

De Angelis, Tiziano, Gensbittel, Fabien and Villeneuve, Stéphane (2020) A Dynkin game on assets with incomplete information on the return. Mathematics of Operations Research. (In Press)

Laraki, Rida and Renault, Jérôme (2019) Acyclic Gambling Games. Mathematics of Operations Research. (In Press)

Gadat, Sébastien, Gavra, Ioana and Risser, Laurent (2018) How to calculate the barycenter of a weighted graph. Mathematics of Operations Research, 43 (4). pp. 1051-1404.

Bolte, Jérôme, Sabach, Shoham and Teboulle, Marc (2018) Nonconvex Lagrangian-based optimization: Monitoring schemes and global convergence. Mathematics of Operations Research, vol. 43 (n° 4). pp. 1051-1404.

Bauschke, H.H., Bolte, Jérôme and Teboulle, Marc (2017) A Descent Lemma Beyond Lipschitz Gradient Continuity: First-Order Methods Revisited and Applications. Mathematics of Operations Research, 42 (2). pp. 330-348.

Renault, Jérôme and Venel, Xavier (2017) A distance for probability spaces, and long-term values in Markov Decision Processes and Repeated Games. Mathematics of Operations Research, 42 (n°2). pp. 349-376.

Bolte, Jérôme and Pauwels, Edouard (2016) Majorization-minimization procedures and convergence of SQP methods for semi-algebraic and tame programs. Mathematics of Operations Research, vol. 41 (n° 2). pp. 442-465.

Bauschke, H. H., Bolte, Jérôme and Teboulle, Marc (2016) A descent Lemma beyond Lipschitz gradient continuity: first-order methods revisited and applications. Mathematics of Operations Research, 42 (n°2). pp. 330-348.

Gensbittel, Fabien and Renault, Jérôme (2015) The value of Markov chain games with lack of information on both sides. Mathematics of Operations Research, 40 (4). pp. 820-841.

Blanchet, Adrien and Carlier, Guillaume (2015) Optimal Transport and Cournot-Nash Equilibria. Mathematics of Operations Research, vol.41 (n°1). pp. 125-145.

Bolte, Jérôme, Gaubert, Stéphane and Vigeral, Guillaume (2015) Definable zero-sum stochastic games, Mathematics of Operations Research. Mathematics of Operations Research, vol.40 (n°1). pp. 171-191.

Gensbittel, Fabien (2015) Extensions of the Cav(u) Theorem for Repeated Games with Incomplete Information on One Side. Mathematics of Operations Research, 40 (1). pp. 80-104.

Renault, Jérôme (2012) The value of Repeated Games with an informed controller. Mathematics of Operations Research, 37 (1). pp. 154-179.

Bolte, Jérôme, Daniilidis, Aris and Lewis, Adrian (2011) Generic Optimality Conditions for Semialgebraic Convex Programs. Mathematics of Operations Research, 36 (1). pp. 55-70.

Attouch, Hédy, Bolte, Jérôme, Redont, Patrick and Soubeyran, Antoine (2010) Proximal Alternating Minimization and Projection Methods for Nonconvex Problems: An Approach Based on the Kurdyka-Lojasiewicz Inequality. Mathematics of Operations Research, 35 (2). pp. 438-457.

Décamps, Jean-Paul, Mariotti, Thomas and Villeneuve, Stéphane (2009) Investment Timing Under Incomplete Information: Erratum. Mathematics of Operations Research, vol. 34 (n°1). pp. 255-256.

Décamps, Jean-Paul, Mariotti, Thomas and Villeneuve, Stéphane (2009) Investment Timing Under Incomplete Information: Erratum. Mathematics of Operations Research, 34 (1). pp. 255-256.

Renault, Jérôme, Scarsini, Marco and Tomala, Tristan (2007) A Minority Game with Bounded Recall. Mathematics of Operations Research, 32 (4). pp. 873-889.

Renault, Jérôme (2006) The Value of Markov Chain Games with Lack of Information on One Side. Mathematics of Operations Research, 31 (3). pp. 490-512.

Décamps, Jean-Paul, Mariotti, Thomas and Villeneuve, Stéphane (2005) Investment Timing under Incomplete Information. Mathematics of Operations Research, 30 (2). pp. 472-500.

Villeneuve, Stéphane and Zanette, A. (2002) Parabolic A.D.I. Methods for Pricing American Options on two Stocks. Mathematics of Operations Research, 27. pp. 121-149.

Renault, Jérôme (2001) Learning Sets in State Dependent Signalling Games Forms: A Characterization. Mathematics of Operations Research, 26 (4). pp. 832-851.

Renault, Jérôme (2000) On 2-Player Repeated Games with Lack of Information on One Side and State Independent Signalling. Mathematics of Operations Research, 25 (4). pp. 552-572.

Bordes, Georges, Le Breton, Michel and Salles, Maurice (1992) On the Gillies and Miller's Subrelations of a Relation over an Infinite Set of Alternatives; General Results and Applications to Voting Games. Mathematics of Operations Research, 17. pp. 509-518.

This list was generated on Sat Dec 7 22:36:51 2019 CET.